I'm having terrible after affects of these medications. Off of buspar for a bit but just now getting off propanolol. My heart raced, my body buzzed and my head is so messed up now that I have pain, pulling, dizziness in my brain and can't functioning n. I know it's a bad reaction from these meds. Does anyone know if this will fade away or do I need medical attention.
Bad reaction to propanolol and buspar anyo... - Anxiety Support
I also had a bad reaction to Buspar. I was extremely agitated and on edge like my body was crawling. I couldn't functioning either. I am off it now and feeling back to normal.
Thank you, me too
Medication can make u feel worse before u feel better, iv recently been put on sertraline and I too feel agitated, nervous, shaky and sickly but im assured by my doctor this will pass so in order to feel halfway normal im trying to ride these feelings out
I've heard that about these meds but I just couldn't take it the headaches were to much. I hate thinking I'm giving up on what might be the end that will work but I really hope it works out for you. Thanks for answering my post. I hope you feel better soon.
Just go back to ur doctor and see if u can try something else, im on my 4th type of tablet cause the side effects of the others were bad, u will find one that suits so dont loose hope 😃
Thank you. My doctor did give me a new medicine so I'm trying it. It's a blood pressure medicine. I'm scared of getting side affects do to all the ones that were so horrible but I'm trying. I hope your side affects stay variable and that the media works and that you feel better soon. Thanks for your response, it's appreciated very much
Not what you're looking for?
You may also like...
happens or do side affects mean the medical isn't working. I feel terrible every day now and am...
the pain I have is not my heart and it is made up by my anxiety (which I can't believe and is my...
anxiety thats giving me these symptoms or the medication
SSRI which gave me really bad feelings. Anyone with Hashimoto how tried Buspar?
And my top of head gets tight.. and I don't know if this had anything to do with it I can't swallow...